PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1989 November; 82(11): 689.
PMCID: PMC1292384

Overdosage intoxication with cisplatin--a cause of acute respiratory failure.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (177K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Madias NE, Harrington JT. Platinum nephrotoxicity. Am J Med. 1978 Aug;65(2):307–314. [PubMed]
  • Lange RC, Spencer RP, Harder HC. The antitumor agent cis-Pt(NH 3 ) 2 Cl 2 : distribution studies and dose calculations for 193m Pt and 195m Pt. J Nucl Med. 1973 Apr;14(4):191–195. [PubMed]
  • Doll DC, List AF, Greco FA, Hainsworth JD, Hande KR, Johnson DH. Acute vascular ischemic events after cisplatin-based combination chemotherapy for germ-cell tumors of the testis. Ann Intern Med. 1986 Jul;105(1):48–51. [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press